# SDR FDEA2020022870417

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38513
- Condition: Dented
- Location: Bs 284
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE EXTERIOR FUSELAGE SKIN IS DENTED APPROX 7" AFT OF THE PILOTS SIDE SLIDING   WINDOW APPROX 20" UP FROM THE FLOOR LEVEL MEASURED DENT; MINOR AXIS .500", DEPTH .010" A/Y = 50, FOUND TO BE STRUCTURALLY   ACCEPTEBLE PER FEDEX E.A. # F-5330-T0352423 P1: FUSELAGE - PLATES AND SKIN -  -FUSELAGE SKIN DENT AT STA 283 JUST AFT / BELOW THE L-3 WINDOW ( NEAR WL= 230.00)
